# SDR DXTA200702181

- Difficulty date: May 8, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600519
- Aircraft time: 6,891 hours, 5,732 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Hub
- Condition: Out Of Limits
- Location: Anti Skid Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DECELERATING STRAIGHT AHEAD ON THE RUNWAY, AT APPROX 20 KNOTS, BRAKES RELEASED MOMENTARILY THEM FUNCTIONED NORMALLY.  AIRCRAFT WAS NOT IN A TURN.  FOUND ANTI-SKID HUB CLIPS TO BE OUT OF .140" LIMIT.  ADJUSTED CLIPS IAW CHAP 32-42-00 OF THE CE-560 MAINT MANUAL.  BLED ANTI-SKID BRAKE SYSTEM IAW CHAP 32-42-00 OF THE CE-560 MAINT MANUAL.  OPERATIONAL CHECKS SATISFACTORY.
